# SDR HNAA2025122300864

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 45,869 hours, 42,380 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Faulted
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS SPOILER FAIL WITH SPOILER INDICATING OPEN IN CRUISE. APPLIED QRH, CLEARED AFTER 40 MINUTES.     FOUND ONE OCCURANCE OF SPOILER IB FAIL ON CMC, T/S PER FIM 27-63-00-810-806-A. SUSPECT INTERMITTENT FAIL OF INBD PROXIMITY SWITCH.  R & R THE LT & RT INBD PROXIMITY SWITCHES IAW AMM 27-63-01. OPS CHECKED GOOD. NO DEFECTS NOTED.
